# SDR SWAA2023081587963

- Difficulty date: August 10, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63574
- Aircraft time: 19,785 hours, 9,786 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR GIRT BAR MATERIAL HANGING TOO LOW<[01] CORRECTION OF MATERIAL HANGING ON L-1 DOOR GIRT BAR WILL BE PERFORMED IN TC MT-725-61-06 TTG8Q00MRGXV.;[02] VERIFIED STEP 1
